# SDR 20000515SH032

- Difficulty date: May 3, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152059
- Condition: Unserviceable
- Location: Mlg
- Component: Main Wheel Assy, Bendix
- Component part number: 1542511
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

****NO TEXT****  ***I''''M DOING TEXT****INBOARD HALF OF MAIN WHEEL ASSY AT SPOKE AREA UNSERVICEABLE.  OUTBOARD HALF OF MAIN WHEEL ASSY, SN B6029.   (X)
